# SDR 2022F00431

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N36PJ
- Make and model: Pilats PC1247E
- Aircraft serial: 2114
- Aircraft time: 927 hours, 719 cycles
- Engine: Pwc PT6A67P
- Engine time: 927 hours, 664 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Part number: 9463321263
- Condition: Unknown
- Location: Zone 100
- Part time: 927 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DEPARTED ON A FLIGHT TO KFTW, ABOUT 25 MINUTES INTO THE FLIGHT, LEVELING AT FL230 AND TALKING WITH LA CENTER, A BANG WAS HEARD, SIMILAR TO SOMETHING BEING DROPPED ON THE CABIN FLOOR.  SHORTLY AFTER YELLOW ACS LOW INFLOW LIGHT ILLUMINATED ON CAS.  ACS LOW INFLOW CHECKLIST WAS INITIATED WHILE NOTICING A SLOW RISE IN CABIN ALTITUDE. CONTACTED LA CENTER FOR A DESCENT DOWN TO 10,000 WHILE IN VMC CONDITIONS.  WERE ASKED WHETHER WE WANTED TO DECLARE EMERGENCY BUT RESPONDED REQUEST RETURN TO KVGT UNPRESSURIZED.  EMERGENCY DESCENT MODE DID ACTIVATE ON OUR DESCENT BUT AUTOPILOT WAS DISCONNECTED SHORTLY AFTER TO FEEL CONTROL WHEEL PRESSURES WHICH FELT NORMAL.  LANDED.  DID NOT REQUEST AN EMERGENCY.
